Applied Mathematics & Optimization
This journal is devoted to Applied Mathematics in its broadest sense with an emphasis on the analysis and optimization of systems governed by various classes of differential equations, in particular partial differential equations (PDEs) both stochastic and deterministic. Optimization includes mathematical control theory and dynamic games.
Techniques of interest encompass calculus of variations, homogenization, weak convergence, numerical approximation, and regularization, along with modern methods of linear and non-linear analysis as pertinent to the study of PDEs and optimization theory.
- 72 Volumes
- 165 Issues
- 1,185 Articles
- 10 Open Access
- 1975 - 2015 Available between
A Semi-linear Backward Parabolic Cauchy Problem with Unbounded Coefficients of Hamilton–Jacobi–Bellman Type and Applications to Optimal Control
Davide Addona (August 2015)
- Journal Title
- Applied Mathematics & Optimization
- Volume 1 / 1975 - Volume 72 / 2015
- Print ISSN
- Online ISSN
- Springer US
- Additional Links
To view the rest of this content please follow the download PDF link above.